# SDR AALA201710029010

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 78,525 hours, 11,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146220
- Part serial: 2048
- Condition: No Test
- Location: Emergency Lights
- Part time: 73,509 hours, 10,294 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS CHECK OF THE EMERGENCY LIGHT SYSTEM FAILED. EPSU SYSTEM TEST SHOWS CLASS 1 EPSU 14WL.  REPLACED EPSU.
